Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 316850, 19 pages
http://dx.doi.org/10.1155/2012/316850
Research Article

Existence Results of Nondensely Defined Fractional Evolution Differential Inclusions

1School of Mathematics and Statistics, Huazhong University of Science and Technology, Hubei, Wuhan 430074, China
2School of Mathematics and Statistics, Suzhou University, Anhui, Suzhou 234000, China

Received 26 March 2012; Accepted 20 April 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Zufeng Zhang and Bin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zufeng Zhang and Bin Liu, “Existence Results of Nondensely Defined Fractional Evolution Differential Inclusions,” Journal of Applied Mathematics, vol. 2012, Article ID 316850, 19 pages, 2012. https://doi.org/10.1155/2012/316850.